# SDR DL738081370

- Difficulty date: October 16, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 23,871 hours, 9,634 cycles
- Engine: Ge CFM56*
- Engine time: 19,037 hours, 12,133 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567
- Part serial: 876675
- Condition: Seized
- Location: Nr 1
- Part time: 19,037 hours, 12,133 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 370 ENGINE SEIZED.  BOTH N1 AND N2 RAPIDLY DECREASED TO ZERO.  AUTOPILOT KICKED OFF AND SIGNIFICANT AILERON INPUT REQUIRED TO RETURN TO WINGS LEVEL.  DIVERTED TO ORD.  NO LOSS OF ENGINE OIL.  NO PREVIOUS VIBRATIONS.  NO WARNING OST FLIGHT CREW COULD NOT MOVE FAN IN ANY DIRECTION.  NO METAL OR DEBRIS IN INLET OR EXHAUST.
